# SDR UALA2011092805259

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 52,066 hours, 19,260 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR FAULT MESSAGE.  UPON POWER TRANSFER TO SHIPS POWER.  REPLACED LAVATORY SMOKE DETECTOR, MESSAGE CLEARED.  BITE TESTED GOOD.
